# SDR SWAA2012120510233

- Difficulty date: November 28, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 35,699 hours, 19,739 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 115A3712
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR PANEL IS DELAMINATED, PANEL 241 AEF.  REPAIRED PANEL 241AEF, AFT WET AREA FLOOR PANEL DELAMINATION IAW SRM 53-00-50-01-1 AND SRM 53-00-50-2R-1.
